# SDR DHL2002802521

- Difficulty date: May 30, 2002
- Submitted: June 10, 2002
- Operation: Air carrier
- Aircraft: N802DH
- Make and model: Doug DC-8-73
- Aircraft serial: 46076
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT MLG W/W FORMER CRACKED 2 INCHES AT STA 930.000 LBL 63.  STOP DRILLED CRACK PER SRM 53-2-0 FIG 1B.  FABRICATED DOUBLER PER SRM 53-2-0 FIG 1B.  INSTALLED DOUBLER PER SRM 53-2-0 FIG 1B.
